# SDR SWIA972329

- Difficulty date: February 1, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 14,405 hours, 20,137 cycles
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Failed
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RED DOORS LIGHT ON MAP ILLUMINATED FOR ABOUT 2 SECONDS WITH POSSIBLE DOOR SPECIFIC LIGHT ILLUMINATING ON OVERHEAD PANEL.  LIGHTS DID NOT REMAIN ON LONG ENOUGH TO DETERMINE WHICH OVERHEAD DOOR LIGHT ILLUMINATED.  TAKEOFF ABORTED.  RETURNED TO BOX CONTACTED MAINT.  RESECURED FORWARD CAMLOCK AT OUTER FUEL DOOR.  OPS CHECKS GOOD.
